# SDR REXA2013071601370

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 27,097 hours, 23,970 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT IS LAGGING BEHIND ON ROLL OUT FROM TURNS.  THE ELEVATOR CONTROLS ARE JERKING BACK AND FORTH WHILE AUTOPLIOT IS ON ESPECIALLY WHEN LEVELING OFF FROM DESCENTS. PERFORMED OPS CHECK OF FCC.  OPS CHECKED GOOD IAW AMM 22-11-00. PERFORMED ELEVATOR SERVO ERROR CHECK. OPS CHECKED GOOD IAW AMM 22-11-00.
